# SDR CA131001003

- Difficulty date: September 30, 2013
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 73,185 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: D95401004000AD
- Condition: Failed
- Location: Electrical
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF THE CREW REPORTED THE NR 2 GENERATOR FAILED AND RESET WAS NOT SUCCESSFUL. PAN WAS DECLARED AND THE FLIGHT RETURNED AND LANDED OVERWEIGHT.  NR 2 IDG REPLACED IAW AMM 24-21-51.  NR 2 GCU REPLACED IAW AMM 24-22-34 ANB BTC NR 1 11VU1 REPLACED IAW AMM 24-22-55. NR 2 GEN SYS AND NR 2 AC OPS CHECKED SERVICABLE DURING GROUND RUN.
